# SDR SWIA202054300

- Difficulty date: October 15, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HINGE FITTING (HORIZONTAL STAB SIDE) HAS CHAFE ON LOWER SURFACE FROM CONTACT WITH ELEVATOR ACCESS PANEL 344CB.  C-CHECK RO 11/21/2020.  COMPLIED WITH PERMANENT REPAIR ELEVATOR HINGE FITTING, REF REO.  ALL APPLICABLE STEPS COMPLIED WITH, NO OTHER DEFECTS NOTED.
